The concept of strict representability in the general theory of calculi
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Problems of the constructive direction in mathematics. Part 4, Tome 93 (1967), pp. 3-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1967_93_a1,
author = {S. Yu. Maslov},
title = {The concept of strict representability in the general theory of calculi},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {3--42},
year = {1967},
volume = {93},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1967_93_a1/}
}
S. Yu. Maslov. The concept of strict representability in the general theory of calculi. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Problems of the constructive direction in mathematics. Part 4, Tome 93 (1967), pp. 3-42. http://geodesic.mathdoc.fr/item/TM_1967_93_a1/